# SDR AALA202306199217

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 60,352 hours, 24,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT LOWER PRESSURE BULKHEAD FORWARD FACING INTERCOSTAL LOCATED AT BS 1016 FROM LBL 32 TO LBL 39. REPLACED INTERCOSTAL PER AARD 20-00-00-1 REPAIR 1.
